Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I have pain in legs and it gets swollen near the toe area

I have a pain in legs. This happens intermittently (once in 6 months) and at the time my leg gets swollen near the toe area. I feel pain when I touch the vein near the toe. Also recently I had a blister on backside near pelvis. Are these related? What could be reason for having the pain and swelling intermittently?
Asked On : Wed, 5 Jan 2011
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. Welcome To Healthcaremagic

I am not sure whether they are related. I think they are not related.The intermittent pain in legs near toe is called Gout. Treatment of acute attacks of pain include Colchicine, prednisone, pain medicines. To prevent recurrent episodes you need to be on Allopurinol every day.

But to rule out any venous clotting problems , I suggest you get Doppler ultrasonography of lower extremity.

Regards, Dr. Jagdish
Answered: Wed, 5 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor